# SDR TWRA96289

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- Engine: Pwa JT9D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Probe
- Part number: 65B912674
- Condition: Cracked
- Location: Nr 3 Eng
- Stage of operation: DE
- Nature of condition: M, R
- Precautionary procedure: E

## Discrepancy

ON DESCENT FROM FL 390 THROTTLES RT BACK TO STOP, ENG AUDIBLE STALL ON NR 3 ENG.  ENG SHUTDOWN, EGT 810 DEGREES CELSIUS.  RELITE ATTEMPT AT FL 200 N2 40 PERCENT MAX EGT APPROACHED 650 DEGREE CELSIUS ENG SHUTDOWN SECOND RELITE ATTEMPT AT FL 110 WAS A NORM START ENG RAN NORM REMAINDER OF FLT PERFORMED PT2 LEAK CHK.  FOUND PT2 PROBE CRACKED.  REPLACED PT2 PROBE PER MM 77-11-06.  LK CHECKED GOOD PER WIC 77-202-0.  R/R PRBC AND FUEL AIR CONVERTER AS PER WIC 75-364 AND WIC 75-365.  OPS AND LEAK CHECKED NORM, PERFORMED WIND MILL INSPECT, REPLACED OIL FILTER AND INSPECT CHIP DETECTORS.  NO CHIPS FOUND, PERFORMED BOROSCOPE INSPECT OF COMPRESSOR AND TURBINE NO DEFECTS FOUND PER MM 72-00-00.  A/C RETURNED TO SERVICE. (M)
